Translator Disclaimer
2018 Quasipositive curvature on a biquotient of Sp$(3)$
Jason DeVito, Wesley Martin
Involve 11(5): 787-801 (2018). DOI: 10.2140/involve.2018.11.787

Abstract

Suppose ϕ3: Sp(1)Sp(2) denotes the unique irreducible complex 4-dimensional representation of Sp(1)= SU(2), and consider the two subgroups HiSp(3) with H1={diag(ϕ3(q1),q1):q1Sp(1)} and H2={diag(ϕ3(q2),1):q2Sp(1)}. We show that the biquotient H1Sp(3)H2 admits a quasipositively curved Riemannian metric.

Citation

Download Citation

Jason DeVito. Wesley Martin. "Quasipositive curvature on a biquotient of Sp$(3)$." Involve 11 (5) 787 - 801, 2018. https://doi.org/10.2140/involve.2018.11.787

Information

Received: 29 September 2016; Revised: 26 August 2017; Accepted: 20 November 2017; Published: 2018
First available in Project Euclid: 12 April 2018

zbMATH: 06866584
MathSciNet: MR3784027
Digital Object Identifier: 10.2140/involve.2018.11.787

Subjects:
Primary: 53C20, 57S25
Secondary: 53C30

Rights: Copyright © 2018 Mathematical Sciences Publishers

JOURNAL ARTICLE
15 PAGES

This article is only available to subscribers.
It is not available for individual sale.
+ SAVE TO MY LIBRARY

SHARE
Vol.11 • No. 5 • 2018
MSP
Back to Top